# SDR AALA202210046447

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A300*
- Aircraft serial: 2595
- Aircraft time: 49,772 hours, 24,319 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3347
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 47,351 hours, 18,757 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MILD TO MODERATE OIL ODOR NOTICED IN FLIGHT DECK AND CABIN. ON GROUND WITH APU BLEED AND IN-FLIGHT DURING CRUISE, DESCENT, APROACH AND LANDING. MAINTENANCE FOUND EVIDENCE OF OIL ON APU PLENEUM AND APU AIR INTAKE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
